Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Single valuedness from weakly coercive Hamiltonians


Authors: Richard T. Newcomb II and Jianzhong Su II
Journal: Proc. Amer. Math. Soc. 124 (1996), 1411-1415
MSC (1991): Primary 35F20, 35B65, 26B25
DOI: https://doi.org/10.1090/S0002-9939-96-03511-3
MathSciNet review: 1343716
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define a class of weakly coercive Hamiltonians and then demonstrate the single valuedness of the associated Hamilton-Jacobi operators (in the viscosity sense).


References [Enhancements On Off] (What's this?)

  • 1. T. Bonnesen and W. Fenchel, Theorie der Konvexen Körper, Chelsea, New York, 1948. MR 51:8954
  • 2. M. G. Crandall, L. C. Evans, and P. L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 282 (1984), 487--502. MR 86a:35031
  • 3. M. G. Crandall, H. Ishii, and P. L. Lions, User's Guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N. S.) 27 (1) (1992), 1--67. MR 92j:35050
  • 4. M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277 (1983), 1--42. MR 85g:35029
  • 5. H. Frankowska, On the Single Valuedness of Hamilton-Jacobi Operators, Nonlinear Anal. 10 (1986), 1477--1483. MR 88g:35050
  • 6. H. Minkowski, Volumen und Oberfläche, Math. Ann. 57 (1903), 447--495.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35F20, 35B65, 26B25

Retrieve articles in all journals with MSC (1991): 35F20, 35B65, 26B25


Additional Information

Richard T. Newcomb II
Affiliation: Department of Mathematics, University of Texas at Arlington, Arlington, Texas 76019

Jianzhong Su II
Affiliation: Department of Mathematics, University of Texas at Arlington, Arlington, Texas 76019
Address at time of publication: R. T. Newcomb: Cistercian Preparatory School, One Cistercian Road, Irving, Texas 75039
Email: jzsu@utamat.uta.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03511-3
Keywords: Viscosity solution, coerciveness, single valuedness, Hamilton-Jacobi equations
Received by editor(s): November 9, 1993
Communicated by: Barbara Lee Keyfitz
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society